# SDR IXXA060599O

- Difficulty date: August 22, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 98,008 hours, 31,473 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 12589
- Part serial: 0254
- Condition: Faulty
- Location: Oil System
- Part time: 98,008 hours, 31,473 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO KTOL NUMBER THREE ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  THE CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN PER ALL APPLICABLE DATA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A FAULTY LOW OIL PRESSURE WARNING SWITCH.  MAINTENANCE REPLACED THE LOW OIL PRESSURE WARNING SWITCH, AND THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
